MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG ENDO-MODEL KNEE SYSTEM / LINK ENDO-MODEL EVO KNEE; ENDO-MODEL -M, MODULAR STEMS, UNCEMENTED, TI6AL4V, CYLINDRICAL L= 280 MM, Ø=18 M

WALDEMAR LINK GMBH & CO.KG ENDO-MODEL KNEE SYSTEM / LINK ENDO-MODEL EVO KNEE; ENDO-MODEL -M, MODULAR STEMS, UNCEMENTED, TI6AL4V, CYLINDRICAL L= 280 MM, Ø=18 M
Model Number 15-2951/25
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Insufficient Information (4580); Aseptic loosening (4883); Periprosthetic fracture (4902)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Notified by j.C.That a patient with a fusion nail has loosening of the implant.Implanted on (b)(6) 2023.Currently, no event date known.Possible revision with a custom device.Updated 2024-10-07: event date added, as 2024-10-03, when representative received a call from dr.I.; confirmation that the femoral stem is loose in the proximal femur - product name and product combined with sections update; no other information is currently available for the patient except for the dr.Stating that the patient is obese.Waiting response on availability op report.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
Notified by (b)(6).That a patient with a fusion nail has loosening of the implant.Implated on (b)(6) 2023.Currently, no event date known.Possible revision with a custom device.Updated 2024-10-07: event date added, as 2024-10-03, when representative received a call from dr.(b)(6); confirmation that the femoral stem is loose in the proximal femur - product name and product combined with sections update; no other information is currently available for the patient except for the dr.Stating that the patient is obese.Waiting response on availability op report.[customer].

Brand Name
ENDO-MODEL KNEE SYSTEM / LINK ENDO-MODEL EVO KNEE
Common Device Name
ENDO-MODEL -M, MODULAR STEMS, UNCEMENTED, TI6AL4V, CYLINDRICAL L= 280 MM, Ø=18 M
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg 22339
GM  22339
Manufacturer Contact
annerike-tizia hucklenbroch
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key20554255
Report Number3004371426-2024-00073
Device Sequence Number11569301
Product Code KRO
UDI-Device Identifier04026575326037
UDI-Public04026575326037
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number15-2951/25
Device Catalogue Number15-2951/25
Device Lot Number1819048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale